# SDR DALA2019081804842

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 332AB ON LH HORIZONTAL STABILIZER. REPAIRED ACCESS PANEL 332AB ON LH HORIZONTAL STABILIZER ASPER PRI # 580392-14 REV 0 ER/A # 580392-14 REV ORIGINAL. ASSOCIATED ER/A 00-580392 ADDED FOR AC 3142.
